# SDR HALA2018072300337

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 26,978 hours, 63,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Pack Outlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON GROUND WITH APU RUNNING. PODS FAILED. TAIL TEMP HIGH.  CHECK FOUND THE RT PACK OUTLET DUCT DISCONNECTED IN AFT ACCESSORY BAY.  RECONNECTED THE RT PACK OUTLET DUCT. RAN APU, LEAK AND SECURITY CHECKED OK.
